# SDR AALA980308

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1721651
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT ROW 24HJ WOULD NOT ILLUMINATE.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT ROW 24HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
